Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mbsfish

Member
  • Posts

    16
  • Joined

  • Last visited

Reputation

0 Neutral

About mbsfish

  • Birthday 12/02/1987

Profile Information

  • Gender
    Male
  • Location
    Texas
  1. I agree 100%. I notice that I get headaches if I don't drink alot of water!
  2. I have not been swimming in a pool yet, but I was swimming in the river two weeks ago. The water will really dry out your skin, so apply moisturizer as soon as possible. Another thing to remember is that the water reflects the sunlight and will make you burn twice as face. So wear waterproof sunscreen.
  3. I use Aveeno ultra-calming lotion with spf 15 as well as the ultra calming foaming face wash. Great Products!
  4. It will most likely not make you break out, but it could kill you! You can seriously damage your liver! Some people on this site have recently said that they drank and their blood test came back to the derm and the derm took them off accutane, because they were in danger of damaging their liver.
  5. Awesome News! That would be cool to see some before and after photos. Believe it or not a lot of people benifit from seeing others success.
  6. Are you kidding? The child isn't even grown up yet and you are worried about this! Almost everybody gets some acne for puberty and will evently go away on its own. Accutane is a last resort. There are tons and tons of other products that work for a lot of people. Accutane is for people who have NOT had success with these other products. I CANNOT believe anybody would ask this without even knowing if there child has acne!
  7. Im am in the same boat as you are. Im currently at 2.5 months and no real improvement, maybe worse than start, and i had a horrific IB. I am still staying confident though, and you should too.
  8. you must be kidding me...why would you be worried about getting a tan if you just finished a 6 month course on tane? just enjoy the clear skin and be over with it.
  9. That is another fantastic success story. I love to here that it worked for you, hope it works out for me (starting month 3). Do you really have to wait 6 months after tane to get a tan?
  10. Well on my insurance it cost me $10 a month for 40 mg/day. Hope that helps you.
  11. Why don't you just go to another derm, or is there not another one around?
  12. So do you guys think i can take them both at the same time, or i should do as my derm says and stop the accutane for a week while on prednisone? I am taking 40 mg of prednisone a day for 7 days.
×